Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata, volume 64


Journal: Trans. Amer. Math. Soc. 64 (1948), 596
Original Article: Trans. Amer. Math. Soc. 64 (1948), 45-99.
Original Article: Trans. Amer. Math. Soc. 64 (1948), 205-233.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-48-99956-5
Article copyright: © Copyright 1948 American Mathematical Society